logo
 

Domov 

Príspevky 

- podľa názvu 

- podľa pracoviska 

- Posledných 10 

Autori 

Hľadať 


Export 


O časopise 



Login:
Heslo:

Štatistika


1123 Príspevky
441 Autori
26 Čísla

0

Publication

Type of publication:Article
Entered by:
TitleOn rotations of geometrical figures
English TitleOn rotations of geometrical figures
MESC
Bibtex cite ID
Journal Obzory matematiky, fyziky a informatiky
Year published 2014
Volume 43
Number 3
Pages 21-24
ISSN 1335-4981
Abstract
The paper presents some original solutions to a certain problem by rolling coins (circles) derived from a book by David Wells The Penguin Book of Curious and Interesting Puzzles, and also proposes several generalizations of the problem.
Authors
Krech, Ireneusz
Topics
=SEE CLASSIFICATION DIFFERENCE FROM OTHERS=
BibTeXBibTeX
RISRIS
Total mark: 5
Cited by:
Cite:
  Based on Aigaion, modifications MD© 2007